You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Local Fatou Theorem and Area Theorem for Symmetric Spaces of Rank One
A. Korányi and R. B. Putz
Transactions of the American Mathematical Society
Vol. 224, No. 1 (Nov., 1976), pp. 157-168
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1997421
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The classical results for the unit disc mentioned in the title are extended to harmonic functions on symmetric spaces of rank one.
Transactions of the American Mathematical Society © 1976 American Mathematical Society